Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Itching on feet with sleeplessness. Taken sleeping pills but no use. How can this be cured effectively?

Looking for a Dermatologist in . I am getting itching on my feet every day especially in the early morning and not getting a good sleep. Iam suffering from this issue for the past three years. I seen a lot of skin doctors in . They all gave some medications like sleeping pills to get enough sleep and asked me to take for longer duration. I am little bit worried of taking medications for a longer term. Please suggest me a good Dermatologist who can cure my Issue.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed Restless feet syndrome or burning feet problem. You have not told your exact age and time period since how long you have this problem along with any other systemic problems. I advise you to take vitamin B complex especially methyl cobalamine in your supplements to reduce the problem. Also go for your sugar test to rule out diabetes.
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor